# SDR BB06057

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20224324
- Part serial: 461736
- Condition: Failed
- Location: Cabin Pressure
- Part time: 55,699 hours, 17,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 633, PHL-LAS: AFTER TAKEOFF FROM PHL, CREW WAS UNABLE TO CONTROL THE COCKPIT TEMPERATURE.  THE LEFT PACK WAS SHUTDOWN, AND TEMPERATURE CONTROL WAS REGAINED.  CABIN BEGAN TO CLIMB WITH LEFT PACK OFF.  FLIGHT DESCENDED TO FL 260, WHERE CABIN STABILIZED.  DUE TO FUEL CONSIDERATIONS, FLIGHT DIVERTED TO PIT.  MAINTENANCE REPLACED THE OUTFLOW VALVE, RAM AIR DOOR ACTUATOR AND CLEANED ALL CABIN TEMP SENSORS.  NO FURTHER FAULTS.
